Self-adjoint cyclically compact operators and its application

Karimbergen Kudaybergenov, Farrukh Mukhamedov

Research output: Contribution to journalArticlepeer-review


The present paper is devoted to self-adjoint cyclically compact operators on Hilbert–Kaplansky module over a ring of bounded measurable functions. The spectral theorem for such a class of operators is given. We use more simple and constructive method, which allowed to apply this result to compact operators relative to von Neumann algebras. Namely, a general form of compact operators relative to a type I von Neumann algebra is given.

Original languageEnglish
Pages (from-to)679-686
Number of pages8
JournalBulletin of the Korean Mathematical Society
Issue number2
Publication statusPublished - 2017


  • Compact operator
  • Cyclically compact operator
  • Von Neumann algebra

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Self-adjoint cyclically compact operators and its application'. Together they form a unique fingerprint.

Cite this